| 研究生: |
黃寒楨 Han-Jhen Huang |
|---|---|
| 論文名稱: |
單一非線性平衡律黎曼問題廣義解的存在性 Generalized Solution of the Riemann Problem for Some Scalar Balance Law with Singular Source Term |
| 指導教授: |
洪盟凱
J.M. Hong |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 畢業學年度: | 94 |
| 語文別: | 英文 |
| 論文頁數: | 22 |
| 中文關鍵詞: | 黎曼問題 |
| 外文關鍵詞: | nonlinear balance law, conservation laws, Riemann problem |
| 相關次數: | 點閱:10 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
這篇論文主要在研究單一非線性平衡律黎曼問題廣義解的存在性。而這個方程式有別於一般的平衡律,方程式有加上來源項(source term),而這來源項是奇異函數(singular function),來源項的型式為delta函數和不連續函數的乘積,所以在分佈(distribution)下是沒有定義的。
我們先把這來源項的delta 函數光滑化,使整個來源項在分佈(distribution)下有定義,進而造出擾動黎曼問題(perturbed Riemann problem)的廣義解,我們稱這廣義解為 perturbed Riemann solutions 。 而且,perturbed Riemann solutions 取極值時( 趨近於零時),就能逼近黎曼問題廣義解的自相似性(self-similarity),同時,這個結果也能讓我們用Lax的方法去探討非線性平衡律。
We study the existence of generalized solutions to the Riemann
problem for some scalar nonlinear balance law. The source term of equation is singular in the sense
of a product of delta function and discontinuous function (so that it is undefined in distribution).
We construct the generalized solutions based on a limiting process of measurable solutions (so-called
perturbed Riemann solutions) for associated perturbed Riemann problem. The characteristic method
is applied to study the behavior of perturbed Riemann solutions. Furthermore, the self-similarity
of generalized solutions to our Riemann problem can be obtained from the limiting behavior of perturbed Riemann
solutions, and this enables us to apply Lax''s method to nonlinear balance
laws.
{1}
C. Dafermos, Generalized characteristics and the structure of
solutions of hyperbolic conservation laws, Ind. Univ. Math. J. { f 26} (1977), 1097-1119.
{2}
G. Dal Maso, P. LeFloch and F. Murat, Definition and weak
stability of nonconservative products, J. Math. Pure. Appl., { f
74}(1995), 483-548.
{3}
J. Glimm, Solutions in the large for nonlinear hyperbolic systems
of equations, Comm. Pure Appl. Math., { f
18}(1956), 697-715.
{4}
J. M. Hong, An extension of Glimm''s method to inhomogeneous
strictly hyperbolic systems of conservation laws by "weaker than
weaker" solutions of the Riemann problem, J. Diff. Equations,
(2005), to appear.
{5}
E. Isaacson, B. Temple, Convergence of $2 imes 2$ by Godunov
method for a general resonant nonlinear balance law, SIAM J. Appl.
Math. 55 (1995), pp 625-640.
{6}
S. Kruzkov, First order quasilinear equations with several space
variables, Math. USSR Sbornik { f 10} (1970), 217-273.
{7}
P. D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure
Appl. Math., { f 10}(1957), 537-566.
{8}
T. P. Liu, The Riemann problem for general systems of conservation
laws, J. Diff. Equations, { f 18}(1975), 218-234.
{9}
T. P. Liu, Quaslinear hyperbolic systems, Comm. Math. Phys., { f
68}(1979), 141-172.
{10}
C. Mascia and C. Sinestrari, The perturbed Riemann problem for a balance
law, Advances in Differential Equations, 1996-041.
{11}
O. A. Oleinik, Discontinuous solutions of nonlinear differential equations,
Amer. Math. Soc. Transl. Ser. 2, { f 26} (1957), 95-172.
{12}
C. Sinestrari, The Riemann problem for an inhomogeneous
conservation law without convexity, Siam J. Math. Anal., Vo28,
No1, (1997), 109-135.
{13}
C. Sinestrari, Asymptotic profile of solutions of conservation
laws with source, J. Diff. and Integral Equations, Vo9, No3,(1996), 499-525.
{14}
J. Smoller, Shock waves and reaction-dffusion equations, Springer,
New York, 1983.
{15}
A. Volpert, The space BV and quasilinear equations, Maths. USSR
Sbornik { f 2} (1967), 225-267.